Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Inequalities for jacobians: interpolation techniques

Milman, Mario (2012) Inequalities for jacobians: interpolation techniques. Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 67-81 0034-7426 .

Texto completo

[img]
Vista previa
PDF
5MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

Recently new and surprising integrability properties were discovered for the Jacobians of orientation preserving maps. These results have interesting applications to variational problems in elasticity theory, compensated compactness and other areas. We review some of the main results and present new estimates that resolve some open problems in the area. Our methods are based on techniques from Interpolation theory.

Tipo de documento:Artículo - Article
Palabras clave:Integrability properties; Jacobians of maps, orientation preservatives; variational problems, elasticity theory; open problems; interpolation theor
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33687
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 10:15
Ultima modificación:18 Agosto 2014 20:24
Ultima modificación:18 Agosto 2014 20:24
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox